Doctor insights on:
Bad Stomach Pains And Diarrhea
I have real bad stomach pains/ diarrhea for over a week. I also have had a hysterectomy 5 ys. Ago but they left my overies. What is wrong.
?infection: The most common reason for this acute problem is a viral gastroenteritis. Other possibilities can be considered including a bacterial infection or a new onset of a problem with your bowels such as colitis. I doubt that the hysterectomy is related. Contact yourdoctor this week if it is not resolving. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Stay hydrated: Not sure what you mean by breakoutrs? A rash? Many things can cause those stomach symptoms...Viruses, food poisoning, etc. Is anyone else sick? Have you had this before? It is important to stay hydrated and most things will pass. If not improving in 24 hours or worsening you should seek help. ...Read more
Woke up with bad stomach pains turned into bad diarrhea. Now I'm having less pain and bright red blood when I use the bathroom. Should I go to The ER?
Switched from mirena to pills 2 weeks ago, bad stomach pains fri-sun w/diarrhea, diarrhea cont, lower cramps when using bathroom. Upper ab. bloated?
Yesterday, nausea, bad stomach pains (like gas pains), diarrhea, congestion, fatigue, fever. Stool is solid now but still yellow? Normal after bug?
I have been having really bad stomach pains, vomited twice and had diarrhea. My stool was dark brown/black and had things around it. What is this?
I'm pretty sure that I'm on an antibiotic for a virus, can I stop it it? It is causing me bad stomach pains and loose stools.
I'm pretty sure that I'm on an antibiotic for a virus, I had cold like symptoms can I stop it it? It is causing me bad stomach pains and loose stools.
Maybe OK to stop...: Most upper respiratory infections are viral, and no antibiotic treats any virus infection. Your doctor knows this, but probably thinks a bacterial infection is possible. But it sounds like the antibiotic isn't working, and it's probably the cause of your intestineal symptoms, so probably should be stopped. But don't go by distant online advice; discuss with your doctor before stopping it. ...Read more
- Talk to a doctor live online for free
- Bad stomach pains and diarrhea after eating
- I have bad stomach pains and diarrhea
- Everytime i eat i get stomach pains and diarrhea
- Ask a doctor a question free online
- Griping stomach pains and diarrhea
- How to stop diarrhea and stomach pains?
- Sharp pains in stomach and diarrhea
- Sharp pains in my stomach and diarrhea
- Talk to a urgent care specialist online for free